# SDR SWIA201335519

- Difficulty date: November 1, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE GEAR WELL OTBD HORIZONTAL FRAME CRACKED.  C-CHECK REPAIRED LT NACELLE, OTBD STRINGER WEB 3L IAW SRM.
